# SDR FDEA202503050359

- Difficulty date: March 5, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 52,081 hours, 30,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORROSION AT FR12A PLUS 13", Y730 REPLACED THE CORRODED SUPPORT WITH NEW PART AT MAIN DECK FLOOR SUPPORT FR12A   PLUS 13", Y730. I.A.W A300-600 SRM 51-72-10-001, PAGE.2& 51-40-21-001, PARA.6, PAGE.7B~23. THIS   REPAIR IS CLASSIFIED AS MINOR PER GMM 06-2-100
